ITEM METADATA RECORD
Title: GEODESICS IN AFFINE DIFFERENTIAL GEOMETRY
Authors: Nomizu, K ×
Vrancken, Luc #
Issue Date: 1995
Publisher: World Scientific
Series Title: International Journal of Mathematics vol:6 issue:5 pages:749-766
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science